엽산과 시아노코발라민 투여로 회복된 경막내 화학요법과 연관된 척수병증
Intrathecal Chemotherapy Related Myelopathy Improved with Folate and Cyanocobalamin
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Intrathecal chemotherapy with methotrexate and cytarabine arabinoside is used for the treatment and prophylaxis of malignancies, but can induce myelopathy. We report the case of a 50-year-old woman with stomach cancer who developed myelopathy after administration of intrathecal cytarabine arabinoside and methotrexate. The patient’s neurologic status improved rapidly after the administration of folinate (15 mg) four times daily and cyanocobalamin (100 μg) once daily. The folate metabolites may be effective in the management of intrathecal-chemotherapy-induced myelopathy.
Abstract
Intrathecal chemotherapy with methotrexate and cytarabine arabinoside is used for the treatment and prophylaxis of malignancies, but can induce myelopathy. We report the case of a 50-year-old woman with stomach cancer who developed myelopathy after administration of intrathecal cytarabine arabinoside and methotrexate. The patient’s neurologic status improved rapidly after the administration of folinate (15 mg) four times daily and cyanocobalamin (100 μg) once daily. The folate metabolites may be effective in the management of intrathecal-chemotherapy-induced myelopathy.
참고문헌 (10)
- Verstappen CC, "Neurotoxic comp lications of chemotherapy in patients with cancer: clinical signs and optimal management", Drugs, 63, pp.1549~1563 (2003)
- Luddy RE, "Paraplegia following intrathecal methotrexate", J Pediatr, 83, pp.988~992 (1973)
- Bay A, "Myelopathy due to intrathecal chemotherapy: report of six cases", J Pediatr Hematol Oncol, 27, pp.270~272 (2005)
- Teh HS, "Transverse myelopathy following intrathecal administration of chemotherapy", Singapore Med J, 48, pp.46~49 (2007)
- Ackermann R, "Methotrexate-induced myelopathy responsive to substitution of multiple folate metabolites", J Neurooncol, 97, pp.425~427 (2010)
- Dunton SF, "Progressive ascending paralysis following administration of intrathecal and intravenous cytosine arabinoside. A Pediatric Oncology Group study", Cancer, 57, pp.1083~1088 (1986)
- Counsel P, "Myelopathy due to intrathecal chemotherapy: magnetic resonance imaging findings", Clin Radiol, 62, pp.172~176 (2007)
- Resar L, "Acute neurotoxicity after intrathecal cytosine arabinoside in two adolescents with acute lymphoblastic leukemia of B-cell type", Cancer, 71, pp.117~123 (1993)
- Ziereisen F, "Reversible acute methotrexate leukoencephalopathy: atypical brain MR imaging features", Pediatr Radiol, 36, pp.205~212 (2006)
- Lu CH, "MR findings of intrathecal chemotherapy-related myelopathy in two cases: mimicker of subacute combined degeneration", J Neuroimaging, 17, pp.184~187 (2007)
